본문 바로가기
KERD
논문KCI 등재

T-cell lymphoma presenting as drug rash with eosinophilia and systemic symptoms syndrome

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is diagnosed by three criteria including cutaneous drug eruption, hematologic abnormalities, and systemic involvements. The hematologic abnormalities include presence of atypical lymphocytes or eosinophilia. The systemic involvements include lymphadenopathy, hepatitis, interstitial nephritis, interstitial pneumonia, or carditis. We experienced a 41-year-old female patient who presented DRESS syndrome at initial visit, but finally manifested with T-cell lymphoma. The patient complained of erythematous pruritic plaques with itching on her abdomen and thigh. There was no initiating factor and she was diagnosed with urticarial dermatitis. After treatment with antihistamine and systemic steroid, she recovered from skin lesion. However, 1 month later, she came to emergency department with aggravated skin lesion after taking nonsteroidal anti-inflammatory drug for 3 days. On admission, she showed a fever, skin rash, atypical lymphocytes in peripheral blood smear, and hepatitis. She was treated with systemic steroid under the impression of DRESS syndrome. Her symptoms began to improve, however, laboratory parameters were aggravated again. We performed bone-marrow biopsy because of her unusual progress. Finally she diagnosed with peripheral T-cell lymphoma and treated with allo-peripheral blood stem cell transplantation. In conclusion, we report a case of T-cell lymphoma which presented as DRESS syndrome. If patients with DRESS syndrome present lymphadenopathy and atypical lymphocytes, and do not respond to anti-inflammatory treatment, we should consider underlying lymphoproliferative disease.

Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is diagnosed by three criteria including cutaneous drug eruption, hematologic abnormalities, and systemic involvements. The hematologic abnormalities include presence of atypical lymphocytes or eosinophilia. The systemic involvements include lymphadenopathy, hepatitis, interstitial nephritis, interstitial pneumonia, or carditis. We experienced a 41-year-old female patient who presented DRESS syndrome at initial visit, but finally manifested with T-cell lymphoma. The patient complained of erythematous pruritic plaques with itching on her abdomen and thigh. There was no initiating factor and she was diagnosed with urticarial dermatitis. After treatment with antihistamine and systemic steroid, she recovered from skin lesion. However, 1 month later, she came to emergency department with aggravated skin lesion after taking nonsteroidal anti-inflammatory drug for 3 days. On admission, she showed a fever, skin rash, atypical lymphocytes in peripheral blood smear, and hepatitis. She was treated with systemic steroid under the impression of DRESS syndrome. Her symptoms began to improve, however, laboratory parameters were aggravated again. We performed bone-marrow biopsy because of her unusual progress. Finally she diagnosed with peripheral T-cell lymphoma and treated with allo-peripheral blood stem cell transplantation. In conclusion, we report a case of T-cell lymphoma which presented as DRESS syndrome. If patients with DRESS syndrome present lymphadenopathy and atypical lymphocytes, and do not respond to anti-inflammatory treatment, we should consider underlying lymphoproliferative disease.

참고문헌 (13)

  1. Bigby M, "Drug-induced cutaneous reactions: a report from the Boston Collaborative Drug Surveillance Program on 15,438 consecutive inpatients, 1975 to 1982", JAMA, 256, pp.3358~3363 (1986)
  2. Turk BG, "Adverse cutaneous drug reactions among hospitalized patients: five year surveillance", Cutan Ocul Toxicol, 32, pp.41~45 (2013)
  3. Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)
  4. Roujeau JC, "Clinical heterogeneity of drug hypersensitivity", Toxicology, 209, pp.123~129 (2005)
  5. 안소연, "Vancomycin-Associated Spontaneous Cutaneous Adverse Drug Reactions", Allergy, Asthma & Immunology Research, 3(3), pp.194~198 (2011), 대한천식알레르기학회
  6. Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  7. Saltzstein SL, "Lymphadenopathy induced by anticonvulsant drugs and mimicking clinically pathologically malignant lymphomas", Cancer, 12, pp.164~182 (1959)
  8. 임민영, "Cervical Lymphadenopathy Mimicking Angioimmunoblastic T-Cell Lymphoma after Dapsone-Induced Hypersensitivity Syndrome", Journal of Pathology and Translational Medicine, 46(6), pp.606~610 (2012), 대한병리학회
  9. Cacoub P, "The DRESS syndrome: a literature review", Am J Med, 124, pp.588~597 (2011)
  10. Kano Y, "The variable clinical picture of drug-induced hypersensitivity syndrome", drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug, 2009, pp.29, 481~501
  11. 이병재, "Comparison of the Causes and Clinical Features of Drug Rash With Eosinophilia and Systemic Symptoms and Stevens-Johnson Syndrome", Allergy, Asthma & Immunology Research, 2(2), pp.123~126 (2010), 대한천식알레르기학회
  12. Chan JK, "Common misdiagnoses in lymphomas and avoidance strategies", Lancet Oncol, 11, pp.579~588 (2010)
  13. Ogawa K, "Identification of thymus and activation-regulated chemokine (TARC", CCL17) as a potential marker for early indication of disease and prediction of disease activity in drug-induced hypersensitivity syndrome (DIHS), J Dermatol Sci, pp.2013, 69[DOI]

관련 논문AI추천

림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Due to Everolimus: A Case ReportMehmet Erdem Çakmak대한피부과학회 · Annals of Dermatology2023 · 제35권 제1호Drug Reaction with Eosinophilia and Systemic Symptoms Associated with Reactivation of Epstein-Barr Virus and/or Cytomegalovirus Leading to Hemophagocytic Syndrome in One of Two PatientsAiping Wang, Hui Qu, Jianhua Liang, Lingling Liu, Mingyue Wang, Ping Tu, Ruoyu Li, Xiaowen Wang대한피부과학회 · Annals of Dermatology2018 · 제30권 제1호Carbamazepine에 의한 DRESS Syndrome 1예김동하, 김인수, 박귀영, 박주희, 서성준, 유광호, 이갑석, 홍창권대한천식알레르기학회 · 천식 및 알레르기2011 · 제31권 제1호혈관염을 동반한 DRESS 증후군 1예고영일, 박상훈, 위정욱, 윤병조, 진남철, 한의령대한천식알레르기학회 · 천식 및 알레르기2010 · 제30권 제4호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호

이 간행물의 다른 논문 (16건)